MathSciNet Relay Station
MathSciNet bibliographic data
MR2956750 15B15 (26E50)
Allahviranloo, T.; Ghanbari, M. On the algebraic solution of fuzzy linear systems based on interval theory. Appl. Math. Model. 36 (2012), no. 11, 5360–5379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement